Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Manifolds with fundamental group a generalized free product. I


Author: Sylvain E. Cappell
Journal: Bull. Amer. Math. Soc. 80 (1974), 1193-1198
MSC (1970): Primary 57A35, 57B10, 57C35, 57D40, 57D65, 57D80; Secondary 57D20, 18F25
MathSciNet review: 0356091
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A35, 57B10, 57C35, 57D40, 57D65, 57D80, 57D20, 18F25

Retrieve articles in all journals with MSC (1970): 57A35, 57B10, 57C35, 57D40, 57D65, 57D80, 57D20, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13673-6